manuscripta mathematica

, Volume 112, Issue 4, pp 459–472 | Cite as

Maximum estimates for oblique derivative problems with right hand side in L p , p<n

  • Gary M. LiebermanEmail author


If u is a solution of the second order elliptic differential equation Lu=f in some Lipschitz domain in ℝ n , we estimate the maximum of u in terms of some oblique derivative prescribed on the boundary of the domain and in terms of the L p norm of f with p<n.


Differential Equation Lipschitz Domain Maximum Estimate Elliptic Differential Equation Derivative Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Fabes, E.B., Stroock, D.W.: The L p-integrability of Green’s functions and fundamental solutions for elliptic and parabolic equations. Duke Math. J. 51, 997–1016 (1984)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Gehring, F.: The L p integrability of the partial derivatives of a quasiconformal mapping. Acta Math. 139, 265–277 (1973)Google Scholar
  3. 3.
    Gilbarg, D., Trudinger, N.S.: Elliptic Partial Differential Equations of Second Order. Berlin Heidelberg New York: Springer, 1998Google Scholar
  4. 4.
    Kenig, C.E., Nadirashvili, N.: On optimal estimates for some oblique derivative problems. J. Functional Anal. 187, 70–93 (2001)CrossRefMathSciNetzbMATHGoogle Scholar
  5. 5.
    Lieberman, G.M.: Mixed boundary value problems for elliptic and parabolic differential equations of second order. J. Math. Anal. Appl. 113, 422–440 (1986)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Lieberman, G.M.: Local estimates for subsolutions and supersolutions of olbique derivative problems for general second order elliptic equations. Trans. Am. Math. Soc. 273, 343–353 (1987)MathSciNetGoogle Scholar
  7. 7.
    Lieberman, G.M.: Oblique derivative problems in Lipschitz domains. Boll. Un. Mat. Ital. (7) 1-B, 1185–1210 (1987)Google Scholar
  8. 8.
    Lieberman, G.M.: Optimal Hölder regularity for mixed boundary value problems. J. Math. Anal. Appl. 143, 572–586 (1989)MathSciNetGoogle Scholar
  9. 9.
    Lieberman, G.M.: The maximum principle for equations with composite coefficients. Electron. J. Diff. Eqs. 2000 (38), 1–17 (2000)zbMATHGoogle Scholar
  10. 10.
    Lieberman, G.M.: Pointwise estimates for oblique derivative problems in nonsmooth domains. J. Diff. Eqs. 173, 178–211 (2001)CrossRefzbMATHGoogle Scholar
  11. 11.
    Nadirashvili, N.S.: On a problem with oblique derivative. Mat. Sb. 127 (169), 398–416 (1985) [Russian]; English transl. in Math. USSR Sb. 55, 397–414 (1985)zbMATHGoogle Scholar
  12. 12.
    Nadirashvili, N.S.: Some estimates in a problem with oblique derivative. Izv. Mat. Nauk SSSR 52, 398–416 (1988) [Russian]; English transl. in Math. USSR Izv. 33, 403–410 (1989)Google Scholar
  13. 13.
    Trudinger, N.S.: Local estimates for subsolutions and supersolutions of general second order quasilinear elliptic equations. Invent. Math. 61, 67–79 (1980)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Wang, L.: A maximum principle for elliptic and parabolic equations with oblique derivative boundary problems. J. Partial Diff. Eqs. 5 (4), 23–27 (1992)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Department of MathematicsIowa State UniversityAmesUSA

Personalised recommendations